Solution of a countable system of quasilinear partial differential equations multiperiodic in a part of variables

Authors

  • A. B. Berzhanov
  • E. K. Kurmangaliev

Abstract

We establish sufficient conditions for the existence and uniqueness of solutions of a countable system of first-order quasilinear partial differential equations multiperiodic in a part of variables.

Published

25.02.2009

Issue

Section

Short communications

How to Cite

Berzhanov, A. B., and E. K. Kurmangaliev. “Solution of a Countable System of Quasilinear Partial Differential Equations Multiperiodic in a Part of Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 2, Feb. 2009, pp. 280-8, https://umj.imath.kiev.ua/index.php/umj/article/view/3019.